# SDR MALA020208

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3586, LT MAIN GEAR WOULD NOT COME UP, AND INTRANSIT LIGHT REMAINED ON.  AIR RETURN TO DTW.  MAINTENANCE CLEANED AND REMOVED DEBRIS FROM LANDING GEAR BAY AREA AND UPLOCKS, PERFORMED RETRACTION AND EXTENSION TESTS PER AVRO AMM, ALL CHECKS GOOD AT THIS TIME.
